# SDR LR7A2011061400203

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 777e-817e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK, FOUND RT FUSELAGE EXTERIOR SKIN DENTS/SCRATCHES AT FS 77E TO 817E, WL 140 TO 180, RBL 62 TO 66.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP583, CHAPTER 51-60 & 51-70.
